# SDR CALA2022052001304

- Difficulty date: May 20, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N442UA
- Make and model: Airbus A320-232
- Aircraft serial: 780
- Aircraft time: 71,967 hours, 29,819 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: None
- Part number: NA
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(A3NB-53-4-6179) AFT CARGO PIT DOOR SILL BETWEEN FR52/FR56 HAS CORROSION IN SEVERAL LOCATIONS. DOT 52-69.() REPLACED DOOR SILL SHEET IAW A320 SRM 51-42-11. P/N: D5347556521 200 BATCH: 0003946991. EMP# V934700 WORK ACCOMPLISHED AT ST ENGI NEERING AEROSPACE OF MOBILE AT BFM ON NR# 0029743.
